Alert archive / Missouri / Flash Flood Warnings in 2017

Flash Flood Warning 12, NWS Springfield, MO

April 28, 2017Douglas County, Texas County, Wright County, Missouri

NWS Springfield, MO issued this flash flood warning at Apr 28, 2017, 11:56 PM CDT for Douglas County, Texas County, Wright County, Missouri. It was in force for 12 hr. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2017, 11:56 PM CDT (04:56 UTC)
Expired
Apr 29, 2017, 12:00 PM CDT
In force
12 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 99 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 1:13 AM CDTFLASH FLOOD3 E Brushyknob, MOHIGHWAY 76 AT CLEVER CREEK, ABOUT 1/2 MILE EAST OF SKYLINE SCHOOL, IS IMPASSABLE DUE TO HIGH WATER.
Apr 29, 4:26 AM CDTFLASH FLOOD7 E Vanzant, MOROAD CLOSED DUE TO FLOODING MO-76 IN BOTH DIRECTIONS.
Apr 29, 5:06 AM CDTFLASH FLOODHouston, MOROAD CLOSED DUE TO FLOODING ROUTE F IN BOTH DIRECTIONS.
Apr 29, 5:07 AM CDTFLASH FLOOD1 W Bucyrus, MOROAD CLOSED DUE TO FLOODING ROUTE ZZ IN BOTH DIRECTIONS.
Apr 29, 5:29 AM CDTFLASH FLOOD2 E Bendavis, MOROAD CLOSED DUE TO FLOODING ROUTE M IN BOTH DIRECTIONS.
Apr 29, 6:00 AM CDTFLASH FLOOD1 Sw Grovespring, MOROAD CLOSED DUE TO FLOODING ROUTE M IN BOTH DIRECTIONS.
Apr 29, 6:00 AM CDTFLASH FLOOD6 Ene Hartville, MOROAD CLOSED DUE TO FLOODING ROUTE E IN BOTH DIRECTIONS.
Apr 29, 8:41 AM CDTHEAVY RAIN 3.74Mountain Grove, MORAIN MEASURED SINCE MIDNIGHT.
Apr 29, 9:00 AM CDTFLASH FLOOD3 Wsw Elk Creek, MOUS HIGHWAY 63 IS CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.
Apr 29, 9:04 AM CDTHEAVY RAIN 3.1Ava, MO
Apr 29, 9:05 AM CDTHEAVY RAIN 6.5Cabool, MO
Apr 29, 11:42 AM CDTFLASH FLOODNorwood, MOAPPROXIMATELY 6 MOBILE HOMES WITH WATER UP TO THE TOP OF THE UNDERPIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.9 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 65 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
65 J/kg
Mixed-layer CIN
-331 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

100 
WGUS53 KSGF 290456
FFWSGF
MOC067-215-229-291700-
/O.NEW.KSGF.FF.W.0012.170429T0456Z-170429T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
1156 PM CDT FRI APR 28 2017

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Douglas County in southwestern Missouri...
  Wright County in southwestern Missouri...
  Texas County in south central Missouri...

* Until noon CDT Saturday

* At 1154 PM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Mountain Grove...                 Licking...
  Ava...                            Cabool...
  Houston...                        Mansfield...
  Dawson...                         Norwood...
  Hartville...                      Summersville...
  Raymondville...                   Huggins...
  Plato...                          Manes...
  Brushyknob...                     Grovespring...
  Success...                        Eunice...
  Yukon...                          Roby...

This warning includes but is not limited to the following low water
crossings...
Route E north of Highway 38 at The Gasconade River...
Route FF at Hunter Creek east of Ava...
Route FF at Turkey Creek east of Ava...
Route Y at Cowskin Creek 3 miles west of Ava...
and Route M at Parks Creek near Grovespring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3681 9291 3707 9291 3707 9268 3748 9269
      3747 9225 3760 9225 3760 9176 3743 9175
      3742 9165 3705 9166 3705 9209 3679 9210

$$

Frye
2 follow-up statements
047 
WGUS73 KSGF 290812
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
312 AM CDT SAT APR 29 2017

MOC067-215-229-291700-
/O.CON.KSGF.FF.W.0012.000000T0000Z-170429T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Wright MO-Texas MO-
312 AM CDT SAT APR 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT SATURDAY
FOR DOUGLAS...WRIGHT AND TEXAS COUNTIES...

At 310 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two to four inches of rain has fallen 
from Ava to east of Hartville to Houston. Flash flooding is expected 
to begin shortly.

This warning includes but is not limited to the following low water
crossings...
Route E north of Highway 38 at The Gasconade River...
Route FF at Hunter Creek east of Ava...
Route FF at Turkey Creek east of Ava...
Route Y at Cowskin Creek 3 miles west of Ava...
and Route M at Parks Creek near Grovespring.

Additional rainfall amounts of one to two inches will be possible in 
the warned area through 8 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3681 9291 3707 9291 3707 9268 3748 9269
      3747 9225 3760 9225 3760 9176 3743 9175
      3742 9165 3705 9166 3705 9209 3679 9210

$$

Terry
581 
WGUS73 KSGF 291344
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
844 AM CDT SAT APR 29 2017

MOC067-215-229-291700-
/O.CON.KSGF.FF.W.0012.000000T0000Z-170429T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas MO-Wright MO-Texas MO-
844 AM CDT SAT APR 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
DOUGLAS...WRIGHT AND TEXAS COUNTIES...

At 835 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Up to four inches of rain has already 
fallen. Flash flooding is occurring. 

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.

This warning includes but is not limited to the following low water
crossings...
Route E north of Highway 38 at The Gasconade River...
Route FF at Hunter Creek east of Ava...
Route FF at Turkey Creek east of Ava...
Route Y at Cowskin Creek 3 miles west of Ava...
and Route M at Parks Creek near Grovespring.

Additional rainfall amounts of one to two inches will be possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3681 9291 3707 9291 3707 9268 3748 9269
      3747 9225 3760 9225 3760 9176 3743 9175
      3742 9165 3705 9166 3705 9209 3679 9210

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 6:53 PM CDT, 5 hours 3 minutes earlier.

Area forecast discussion, Apr 28, 6:53 PM CDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
653 PM CDT Fri Apr 28 2017

...Significant Flood Event and Severe Weather Expected...

.MESOSCALE DISCUSSION...
Issued at 641 PM CDT Fri Apr 28 2017

Monitoring for initial thunderstorm development across northern
Arkansas into far southern Missouri as the evening progresses
along and just north of a slowly advancing warm front. Expect
storms to begin developing across far southern Missouri generally
south of Highway 60 around and after 03z (10 PM). The primary
severe risk with this initial storm development will be large
hail.

The risk of flash flood will rapidly increase as we head into the
overnight hours. Deep convection with high rainfall rates will
result in quick accumulation of heavy rainfall. Excessive runoff
will quickly develop.

Multiple rounds of showers and storms are expected tonight into
Saturday. The risk of severe weather will increase heading toward
and into Saturday morning.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 251 PM CDT Fri Apr 28 2017

We are expecting convection to redevelop along a frontal boundary
lifting to the north into southern Missouri this evening between 8
pm and 9 pm. Convection is expected to expand northward across the
area during the overnight hours as the low level jet begins to
redevelop over the area. Instability is expected to increase
tonight, especially south of the warm front and there will be
plenty of available wind shear for the potential of severe storms.
Hail would be the primary risk for areas north of the warm front,
but along and south of the warm front, a wind risk would also be
possible. A tornado risk can not be ruled out if storms can become
surface based south of the warm front. Some linear segments will
be possible overnight into Saturday where there would be a wind
risk and also a QLCS tornado risk.

In addition to the severe weather chances, very rich moisture will
advect into the area beginning tonight, where PW values of 1.5 to
1.7 in. will be possible...approaching record levels for late
April. So the storms which develop will be very efficient rain
producers. For the system duration, we are still going with 4 to 6
inches of widespread rainfall across the area, but we would still
anticipate localized areas to have higher amounts approaching 8
inches. This would likely occur in areas where storms can train
across the same locations.

The high QPF totals will have a significant impact on area rivers,
streams and low lying areas across the region, and many of these
rivers are expected to go into Moderate or Major Flooding.
A flash flood watch remains in effect through Sunday.

.LONG TERM...(Sunday Night through Friday)
Issued at 209 PM CDT Fri Apr 28 2017

By Sunday night, the heavy rain will have shifted to the east of
the area with the main upper low still over our western CWA. Can't
rule out some lighter rain or showers with the upper low passing
across the area, but should not cause additional impact to the
ongoing flooding. There will likely be ongoing flooding from this
weekends system continuing through much of next week.

We will be cooler next week as we remain in a west to northwest
upper level flow. The next shortwave is expected to drop into the
area by midweek with another round of rainfall for the area.
Thunderstorm chances look lower at this point due to most of the
instability remaining south of the area.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 641 PM CDT Fri Apr 28 2017

Pilots can expect prevailing IFR to MVFR conditions at area
terminals tonight through Saturday as a warm front lifts north
into the area. Periods of showers and thunderstorms will impact
the region later this evening through Saturday night. Visibility
will be reduced in heavy rain.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday evening for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday evening for KSZ073-097-101.

&&

MESOSCALE...Foster
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Foster
Hazardous weather outlook, Apr 28, 7:34 PM CDT, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
734 PM CDT Fri Apr 28 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-300045-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
734 PM CDT Fri Apr 28 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

Thunderstorms will develop late this evening into the overnight across
far southern Missouri and expand northward across the Missouri
Ozarks and far southeastern Kansas.

There is an elevated risk for strong to severe storms capable of
producing large hail to the size of golf balls, wind gusts in
excess of 60 mph and perhaps an isolated tornado. The hail risk
will extend across most of the outlook area overnight, while the
wind risk will be primarily along and south of Highway 60
corridor, and the tornado risk mainly along the Missouri Arkansas
border.

The risk for flash flooding will rapidly increase overnight as
multiple rounds of storms begin tracking across the region. A
Flash Flood Watch is in effect for the entire outlook area through
Sunday.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Multiple rounds of thunderstorms producing torrential rainfall
will continue Saturday into Saturday night before ending Sunday.
Storm total rainfall amounts of 4 and 6 inches will common by
Sunday with localized areas receiving up to 8 inches. This
rainfall will lead to flash flooding. Along with flooding of
streams, and low water crossings, many area rivers are expected
to reach moderate flood stage, with several locations possibly
reaching major flood stage. Preparations should be made for a
significant flood event.

There is also an elevated risk for severe storms all day Saturday.
These storms will be capable of producing large hail, damaging wind
gusts in excess of 60 MPH, and perhaps a tornado or two. The
greatest risk for severe storms Saturday will be along and south
of Interstate 44.

Residual flooding will likely continue through at least the first
half of the workweek next week.

There will be an additional risk for showers and a few thunderstorms
by mid week next week.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed later tonight across far
 southern Missouri.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Foster

In the hours before

Special weather statement, Apr 28, 9:49 PM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Springfield MO
949 PM CDT FRI APR 28 2017

MOZ082-092-096-290330-
Douglas MO-Wright MO-Texas MO-
949 PM CDT FRI APR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL DOUGLAS...WRIGHT
AND WEST CENTRAL TEXAS COUNTIES UNTIL 1030 PM CDT...

At 949 PM CDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, or 10 miles northeast of Ava, moving north at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Mountain Grove...                 Mansfield...
Dawson...                         Norwood...
Hartville...                      Huggins...
Manes...                          Graff...
Grovespring...                    Success...
Odin...                           Bendavis...

LAT...LON 3699 9271 3707 9269 3707 9268 3710 9268
      3748 9260 3746 9202 3700 9229
TIME...MOT...LOC 0249Z 199DEG 40KT 3708 9255

Wise
Special weather statement, Apr 28, 9:52 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Springfield MO
952 PM CDT FRI APR 28 2017

MOZ090-091-095-290330-
Greene MO-Webster MO-Christian MO-
952 PM CDT FRI APR 28 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEBSTER...NORTHEASTERN
CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES UNTIL 1030 PM CDT...

At 951 PM CDT, Doppler radar was tracking a strong thunderstorm over
Sparta, or near Ozark, moving northeast at 45 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Ozark...                          Marshfield...
Rogersville...                    Sparta...
Fordland...                       Diggins...
Oldfield...                       Elkhead...
Bruner...                         Keltner...
Northview...                      Christian Center...
Linden...

This includes Interstate 44 between mile markers 91 and 100.

LAT...LON 3693 9324 3737 9302 3735 9270 3707 9285
      3707 9291 3697 9291 3694 9292
TIME...MOT...LOC 0251Z 211DEG 39KT 3698 9312

Wise
Local storm report, Apr 28, 11:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1119 PM CDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             1 E WASHBURN            36.59N 93.96W
04/28/2017  E1.75 INCH       BARRY              MO   EMERGENCY MNGR

            QUARTER TO GOLF BALL SIZED HAIL.

&&

ARB
Local storm report, Apr 28, 11:23 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1123 PM     HAIL             CASSVILLE               36.68N 93.87W
04/28/2017  E1.00 INCH       BARRY              MO   EMERGENCY MNGR

            QUARTER SIZED HAIL IN CASSVILLE.

&&

ARB
Local storm report, Apr 28, 11:55 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1155 PM CDT FRI APR 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             RUETER                  36.61N 92.87W
04/28/2017  E1.00 INCH       TANEY              MO   PUBLIC

            REPORTED VIA MPING.

&&

ARB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:49 PM CDTSpecial Weather StatementSGFWright41 min
Apr 28, 9:52 PM CDTSpecial Weather StatementSGFChristian, Webster38 min
Apr 28, 10:12 PM CDTSevere Thunderstorm WarningSGFTexas, Wright48 min
Apr 28, 10:43 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas62 min
Apr 28, 10:58 PM CDTSevere Thunderstorm WarningSGFOzark47 min
Apr 28, 11:04 PM CDTSevere Thunderstorm WarningSGFTaney41 min
Apr 28, 11:10 PM CDTSevere Thunderstorm WarningSGFBarry50 min
Apr 28, 11:22 PM CDTSevere Thunderstorm WarningSGFTexas23 min
Apr 28, 11:37 PM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney53 min
Apr 28, 11:39 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas66 min
Apr 28, 11:40 PM CDTFlash Flood WarningSGFOzark, Taney24 hr
Apr 28, 11:40 PM CDTFlash Flood WarningSGFBarry, McDonald, Stone24 hr
Apr 28, 11:46 PM CDTSevere Thunderstorm WarningSGFStone, Taney44 min
Apr 29, 12:14 AM CDTFlash Flood WarningSGFDent24 hr
Apr 29, 12:22 AM CDTFlash Flood WarningSGFLawrence, Newton24 hr
Apr 29, 12:23 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas67 min
Apr 29, 1:32 AM CDTFlash Flood WarningSGFChristian, Greene, Webster23 hr
Apr 29, 1:38 AM CDTSevere Thunderstorm WarningSGFBarry, Stone52 min
Apr 29, 2:22 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney53 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSGFBarry, Stone47 min
Apr 29, 2:59 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright46 min
Apr 29, 3:01 AM CDTSevere Thunderstorm WarningSGFBarry, Stone21 min
Apr 29, 3:33 AM CDTSevere Thunderstorm WarningSGFDouglas, Laclede, Texas, Webster, Wright27 min
Apr 29, 3:53 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton52 min
Apr 29, 4:14 AM CDTFlash Flood WarningSGFDallas, Laclede, Phelps, Pulaski20 hr
Apr 29, 4:19 AM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas8 hr
Apr 29, 5:02 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper7 hr
Apr 29, 8:16 AM CDTFlash Flood Warning EmergencySGFMcDonald6 hr
Apr 29, 8:26 AM CDTFlash Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more6 hr
Apr 29, 9:37 AM CDTFlash Flood Warning EmergencySGFNewton6 hr
Apr 29, 11:11 AM CDTAreal Flood WarningSGFBarton, Benton, Camden, Cedar, Dade, Hickory and 4 more12 hr
Apr 29, 11:56 AM CDTFlash Flood WarningSGFDouglas, Texas, Wright12 hr
Apr 29, 11:58 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper12 hr
Apr 29, 12:11 PM CDTFlash Flood WarningSGFDent, Howell, Shannon, Texas12 hr
Apr 29, 12:35 PM CDTFlash Flood Warning EmergencySGFBarry6 hr
Apr 29, 12:51 PM CDTFlash Flood Warning EmergencySGFGreene6 hr
Apr 29, 2:14 PM CDTSpecial Weather StatementSGFDouglas46 min
Apr 29, 3:04 PM CDTFlash Flood Warning EmergencySGFTaney6 hr
Apr 29, 3:56 PM CDTFlash Flood WarningSGFHowell, Ozark9 hr
Apr 29, 4:18 PM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede, Maries, Miller and 4 more7 hr
Apr 29, 4:32 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon43 min
Apr 29, 5:00 PM CDTSpecial Weather StatementSGFOzark45 min
Apr 29, 5:06 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon24 min
Apr 29, 5:38 PM CDTFlash Flood Warning EmergencySGFHowell, Ozark5 hr
Apr 29, 5:45 PM CDTSpecial Weather StatementSGFHowell45 min
Apr 29, 6:28 PM CDTSpecial Weather StatementSGFOregon62 min
Apr 29, 6:50 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr

Nearby

Flash Flood Warnings in Missouri, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.